MAUDE Adverse Event Report: TORAX MEDICAL, INC. LINX REFLUX MANAGEMENT SYSTEM; ANTI-REFLUX IMPLANT

TORAX MEDICAL, INC. LINX REFLUX MANAGEMENT SYSTEM; ANTI-REFLUX IMPLANT
Model Number LXC13
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Dysphagia/ Odynophagia (1815); Heartburn/Indigestion (1883)
Date of Event 02/19/2018
Type of Reportable Event Serious Injury
Event or Problem Description
Following a laparoscopic anti-reflux procedure, a patient experienced ongoing gerd, moderate dysphagia, and required a gastric bypass procedure for weight loss leading to linx device explant.The linx device was used as part of the anti-reflux procedure.Anti-reflux procedure including linx device implantation occurred without issue on (b)(6) 2014 by dr.(b)(6).Device explant due to ongoing gerd, dysphagia, and the need for a gastric bypass procedure.Explant occurred on (b)(6) 2018 by dr.(b)(6).A gastric bypass was performed at the time of explant.A small hiatal hernia was observed at explant and it was noted that there was "some fundus (1-2cm) above linx.".

Brand Name
LINX REFLUX MANAGEMENT SYSTEM
Common Device Name
ANTI-REFLUX IMPLANT
Manufacturer (Section D)
TORAX MEDICAL, INC.
4188 lexington avenue north
shoreview MN 55126
MDR Report Key7354682
Report Number3008766073-2018-00043
Device Sequence Number1556439
Product Code LEI
UDI-Device Identifier00855106005141
UDI-Public00855106005141
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
P100049
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/19/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Expiration Date07/15/2017
Device Model NumberLXC13
Device Lot Number4966
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/23/2018
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/19/2018
Initial Report FDA Received Date03/20/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Disability;
Patient Age50 YR